# SDR CALA2025022802522

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,861 hours, 23,405 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GOING FROM FLAPS UP TO FLAPS 1 TE FLAP  DISAGREE CAUTION MS G DISPLAYED AUDIBLE CLUNK FOUND INBOARD FLAP SEAL CAME LOOSE. PHOTOS ADDED OP CHECKED FLAP NORMAL SYSTEM, OPERATED NORMALLY NO FAULTS OR CLUNKS. NO HISTORY IN LAST 90 DAYS OF FLAP DISAGREE. RECOMMEND USING FIM 27-51 FAULT TREE 808 TO TROUBLESHOOT FURTHER. FOUND #5 FLAP TRANSMISSION OVERLOAD INDICATOR HAD POPPED. RESET INDICATOR. FLUID IN TRANSMISSION WAS LOW AND DISCOLORED. DRAINED AND REFILLED FLAP TRANSMISSION THREE TIMES. OPS CHECKED FLAPS ALL THREE (3) TIMES.  ALL CHECKS GOOD. NO FURTHER MESSAGES OR ISSUES. REF AMM 12-16-06-603-029.
